MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ3 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ3 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-11-090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Inflammation (1932); Pain (1994); Test Result (2695); No Code Available (3191)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr medical records received.After review of medical records the patient was revised to address left hip failed arthroplasty, metallosis, small area of inflammation and small tear about the abductors.The patient complaint of increasing pain and the mri showed an area of soft tissue disruption.Operative note indicated, there appeared some minor disruption along the posterion capsule.It was also indicated in the medical records that the patient has elevated metal ion levels.Doi: (b)(6) 2007.Dor: (b)(6) 2019.(left hip).

Brand Name
SUMMIT POR TAPER SZ3 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10071323
Report Number1818910-2020-12265
Device Sequence Number17082003
Product Code JDI
UDI-Device Identifier10603295060048
UDI-Public10603295060048
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K170339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-11-090
Device Catalogue Number157011090
Device Lot NumberA6AEG1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVES 12/14 +2; ASR ACETABULAR CUPS 50; ASR UNI FEMORAL IMPL SIZE 45
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR